Reference : Le cas clinique du mois. Reaction de rappel d'irradiation induite par l'administratio...
Scientific journals : Article
Human health sciences : Oncology
http://hdl.handle.net/2268/40289
Le cas clinique du mois. Reaction de rappel d'irradiation induite par l'administration de cyclophosphamide.
French
[de] Radiation recall dermatitis after oral cyclophosphamide
Mievis, Carole [Centre Hospitalier Universitaire de Liège - CHU > > Radiothérapie >]
Jansen, Nicolas mailto [Centre Hospitalier Universitaire de Liège - CHU > > Radiothérapie >]
Schleich, FLorence mailto [Centre Hospitalier Universitaire de Liège - CHU > > Pneumologie-Allergologie >]
Gennigens, Christine mailto [Centre Hospitalier Universitaire de Liège - CHU > > Oncologie médicale >]
Rorive, Andrée mailto [Centre Hospitalier Universitaire de Liège - CHU > > Oncologie médicale >]
Jerusalem, Guy mailto [Centre Hospitalier Universitaire de Liège - CHU > > Oncologie médicale >]
Fillet, Georges mailto [Centre Hospitalier Universitaire de Liège - CHU > > Hématologie clinique >]
Sautois, Brieuc mailto [Centre Hospitalier Universitaire de Liège - CHU > > Oncologie médicale >]
2009
Revue Médicale de Liège
Hopital de Baviere
64
4
179-81
Yes (verified by ORBi)
National
0370-629X
Liège
Belgique
[en] Adenocarcinoma/drug therapy/radiotherapy/secondary/therapy ; Administration, Oral ; Antineoplastic Agents, Alkylating/administration & dosage/adverse effects ; Bone Neoplasms/drug therapy/radiotherapy/secondary/therapy ; Chemotherapy, Adjuvant/adverse effects ; Combined Modality Therapy ; Cyclophosphamide/administration & dosage/adverse effects ; Humans ; Male ; Middle Aged ; Palliative Care ; Prostatic Neoplasms/drug therapy/pathology/radiotherapy/therapy ; Radiodermatitis/chemically induced/etiology ; Radiotherapy, Adjuvant/adverse effects
[en] Radiation recall dermatitis is an inflammatory skin reaction occurring in a previously irradiated field following the delivery of a promoting agent. It has been described after a number of antineoplastic agents such as gemcitabine, taxanes, anthracyclines. We report the case of a 50-year-old man with metastatic prostate cancer who developed two consecutive radiation recall dermatitis episodes triggered by oral cyclophosphamide. They occurred 4 to 5 weeks after palliative radiotherapy on bone metastasis. Spontaneous resolution was observed within 6 weeks after discontinuation of cyclophosphamide and with local supportive care. To our knowledge this is the first reported case of radiation recall dermatitis after oral cyclophosphamide.
http://hdl.handle.net/2268/40289

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
2 MIEVIS ccl Cyclo (3) [1].pdfPublisher postprint292.35 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.